Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

June 14, 2021Hamilton County, New York

NWS Albany, NY issued this special weather statement at Jun 14, 2021, 5:39 AM EDT for Hamilton County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 5:39 AM EDT (09:39 UTC)
Expired
Jun 14, 2021, 6:15 AM EDT
In force
36 min
Issued by
NWS Albany, NY

County Hamilton County, NY

The radar

The Burlington radar (KCXX), 117 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS81 KALY 140939
SPSALY

Special Weather Statement
National Weather Service Albany NY
539 AM EDT Mon Jun 14 2021

NYZ033-042-141015-
Hamilton-Northern Warren-
539 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HAMILTON AND
NORTHWESTERN WARREN COUNTIES...

At 538 AM EDT, a strong thunderstorm was located near Speculator,
moving east at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Speculator, Lewey Lake Campground, North River, Sled Harbor, Sodom,
Bakers Mills, Sabael, Perkins Clearing, Edwards Hill and Christian
Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4380 7406 4378 7405 4377 7406 4375 7406
      4375 7403 4358 7395 4351 7457 4362 7462
      4381 7411 4381 7408
TIME...MOT...LOC 0938Z 249DEG 33KT 4359 7449 

$$

KSL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:43 AM EDT, 56 minutes earlier.

Area forecast discussion, Jun 14, 4:43 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
443 AM EDT Mon Jun 14 2021

.SYNOPSIS...
An approaching frontal system will bring several rounds
of showers and thunderstorms today, some of which could contain
gusty winds and small hail. The front will move through the region
this evening, with showers and thunderstorms decreasing in coverage
later tonight. Showers and isolated thunderstorms will redevelop
Tuesday as a strong upper level disturbance passes through. Drier
conditions should return for midweek, with temperatures remaining a
bit below seasonal levels.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 440 AM EDT, cluster of showers/thunderstorms continues
tracking eastward across the southern Adirondacks and Lake
George/Saratoga region, with additional scattered
showers/thunderstorms developing near and south of I-90. A lead
shortwave, along with enhanced upper level forcing within the
left exit region of cyclonic curved jet max across the Ohio
Valley and PA was providing the lift for this convection.
Meanwhile, latest SPC mesoanalysis suggests lingering Mixed
Layer CAPES of 500-1000 J/kg for areas mainly west of the
Hudson River.

We expect this current cluster of showers/storms to continue
tracking east across the southern Adirondacks and into southern
VT over the next 1-3 hours, with additional development expected
farther south and west across the Mohawk Valley, Saratoga region
and portions of the Capital Region extending into the NE
Catskills. Many areas should experience showers/thunderstorms by
8 AM, with locally heavy downpours and frequent CG lightning
possible. However, coverage may remain more scattered closer to
the I-84 corridor across the mid Hudson Valley and NW CT.

Showers/thunderstorms may decrease in coverage between roughly 9
and 11 AM this morning, as aforementioned initial shortwave
tracks east of the region. However, as stronger shortwave
approaches from the Great Lakes region, showers/thunderstorms
should redevelop once again around midday across western areas,
and slowly expand eastward this afternoon. It appears that best
instability this afternoon should be across the SW Adirondacks
and western Mohawk Valley, where some breaks in the clouds may
occur this morning through early afternoon, potentially
resulting in MU CAPES rising to around or slightly in excess of
1000 J/kg. 0-6 km shear increases to 30-35 KT during this time,
as mid level lapse rates steepen to 6.5-7 C/km. These
thermodynamical/kinematic indicators, combined with
strengthening forcing from persistent jet dynamics and height
falls could allow for some stronger thunderstorms across the
Mohawk Valley/SW Adirondacks this afternoon, with locally strong
wind gusts possible within multicell clusters that form into
small bowing segments. Also, some hail could also occur within
the stronger updrafts. Currently, SPC places a small portion of
mid Hudson Valley within the Marginal Risk for severe
thunderstorms, however would not be surprised if this is
expanded northward with later updates to include a portion of
the Mohawk Valley/SW Adirondacks.

Surface-based instability should be less for areas east of the
Hudson River, as low clouds may hang tough through the day,
resulting in cooler temperatures and MU CAPES generally 250-500
J/kg.

Highs should reach 65-70 for areas within and east of the Hudson
River Valley, with pockets of 70-75 possible across the Mohawk
Valley where a few breaks of sun may occur.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Tonight, showers and thunderstorms should be ongoing as a
cold/occluded front moves across the region this evening. Behind
this front, showers/thunderstorms should decrease in coverage.
However, a wave may develop along the boundary which could
prolong convection across the mid Hudson Valley and NW CT.
Otherwise, patchy/areas of fog should develop, with lows mainly
in the 50s.

Tuesday, main upper level trough should move across the region
during the afternoon hours. The cold temperatures aloft and
dynamics with the trough passage should allow numerous showers
and isolated thunderstorms to develop in the afternoon. 00Z/14
HREFs suggest MU CAPES reaching 250-500 J/kg in the afternoon,
less than today, but still sufficient for isolated
thunderstorms, some of which could produce small hail given the
cold temperatures aloft. Highs should reach the lower/mid 70s in
valleys, and 65-70 across higher elevations, although temps
could easily cool into the 60s for many areas in the afternoon
during/after showers.

Tuesday night, showers should decrease in coverage in the
evening, with clearing expected overnight. Patchy fog will be
possible once again. Lows in the mid 40s to lower 50s, although
some lower 40s will be possible across the SW Adirondacks.

Wednesday-Wednesday night, generally dry and cool conditions
are expected. An isolated shower is possible across higher
terrain areas of the southern Adirondacks and southern VT as
another upper level disturbances tracks southeast around the
departing upper level trough. Highs Wednesday in the mid 60s to
lower 70s, and lows Wednesday night in the 40s and 50s, although
some 30s could occur across portions of the SW Adirondacks and
southern VT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will slowly build into the region Thursday
bringing a period of dry, seasonably comfortable weather. Highs
Thursday will range from the mid-60s to mid-70s with low
humidity levels. Low temperatures Thursday night will dip into
the 40s to lower 50s.

On Friday, upper-level ridging will build into the region as a
surface warm front pushes eastward ahead of our next system. This
will bring a slightly warmer and more humid air mass into the
region. Highs on Friday should reach the lower 70s in the higher
terrain to the lower 80s in the valleys. It will not be as cool
Friday night with lows in the 50s to lower 60s.

The approaching system will then bring clouds and periods of showers
and possible thunderstorms late Friday through next weekend. Highs
look to be in the 70s to mid-80s Saturday and the upper 60s to lower
80s Sunday.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Watching both the upstream convective complex and MVFR/IFR CIGS
expanding into the Berkshires (KPSF). Expectations for the
overnight period will be the upstream convective complex to
weaken a bit with still impacts expected for all TAF locations.
We will place a TEMPO group to account for this activity. Winds
will generally be southerly around 10kts or less (a few higher
gusts at KALB and in the vicinity of thunderstorms).

Behind this initial activity, some more showers (and possibly a
rumble of thunder) are expected from the mid-morning through
afternoon hours, especially for the northern sites. Even outside
of showers, lingering low clouds will keep MVFR conditions in
place for all sites through the entire day. Some additional
brief periods of IFR conditions within heavier showers can't be
ruled out. Southerly winds on Monday will be around 5 to 10 kts
for all sites.

Outlook...

Tuesday Night: Moderate Operational Impact. Scattered SHRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
An approaching frontal system will bring several rounds
of showers and thunderstorms today, some of which could contain
gusty winds and small hail. The front will move through the region
this evening, with showers and thunderstorms decreasing in coverage
later tonight. Showers and isolated thunderstorms will redevelop
Tuesday as a strong upper level disturbance passes through. Drier
conditions should return for midweek, with temperatures remaining a
bit below seasonal levels.

RH will fall to 60-80 percent this afternoon, then recover to
near 100 percent tonight with dew formation and areas of fog
likely. RH should fall to 55-70 percent for Tuesday afternoon.

Winds will be south to southeast at 5-15 mph today with some
gusts up to 25 mph possible within the Hudson River Valleys.
Winds will become light/variable tonight, then west to northwest
and increase to 5-15 mph Tuesday.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
Multiple rounds of showers and scattered thunderstorms are
expected through Tuesday. Though only near climatological
levels, a flux of moisture is expected to advect into the region
today with PWAT values increasing to between 1-1.30".
Antecedent conditions remain dry overall (to a greater extent
north of Albany and to a lesser extent south of Albany as KALB
month to date precipitation departure from normal sits at
-0.53").

However, due to the expectation for multiple rounds of
showers/thunderstorms producing locally heavy rainfall, with
some potential for backbuilding/training at times, localized
flash flooding is possible, especially in urban/poor drainage
areas. WPC has placed most of the region within a 'Marginal
Risk' category for excessive rainfall today through tonight.

Overall, rainfall amounts are expected to range generally between
0.75-1.30" by Tuesday night. Though we're not expecting any
widespread hydro issues at this time, the risk for isolated/marginal
flooding is worth monitoring. Stay tuned as we continue to monitor
these trends.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL/Rathbun
AVIATION...Frugis/BGM
FIRE WEATHER...Evbuoma/KL
HYDROLOGY...Evbuoma/KL
Hazardous weather outlook, Jun 14, 5:29 AM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
529 AM EDT Mon Jun 14 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
529 AM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

The Storm Prediction Center has placed portions of the southeast
Catskills and mid Hudson Valley within a Marginal Risk for severe
thunderstorms today into this evening. Scattered thunderstorms are
expected today through this evening. Some of these thunderstorms may
contain isolated damaging wind gusts, mainly across the southeast
Catskills and portions of the mid Hudson Valley. This Marginal Risk
area may be expanded northward with later updates.

The Weather Prediction Center has placed most of eastern
New York and adjacent western New England within a Marginal Risk for
excessive rainfall (flash flooding) for today into this evening.
Isolated flash flooding is possible today in areas which receive
multiple rounds of thunderstorms containing heavy rainfall. Urban/poor
drainage areas will be most susceptible to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Special weather statement, Jun 14, 2:07 AM EDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Albany NY
207 AM EDT Mon Jun 14 2021

NYZ033-140700-
Hamilton-
207 AM EDT Mon Jun 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HAMILTON COUNTY...

At 207 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lake Eaton Campground to 8 miles
southeast of Eighth Lake Campground to near Ohio. Movement was east
at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Indian Lake, Speculator, Lake Pleasant, Wells, Inlet, Blue Mountain
Lake, Lake Eaton Campground, Brown Tract Pond Campground, Lake Durant
Campground, Eighth Lake Campground, Lewey Lake Campground, Golden
Beach Campground, Moffitt Beach Campground, Forked Lake Public
Campground, Sacandaga Campground, Raquette Lake, Long Lake, Eagle
Nest, Girards Sugarbush and Quaker Beach.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4412 7428 4397 7425 4392 7434 4381 7422
      4383 7415 4380 7405 4374 7406 4373 7421
      4333 7415 4329 7472 4334 7487 4349 7477
      4407 7485
TIME...MOT...LOC 0607Z 260DEG 38KT 4406 7443 4367 7461 4334 7491

BGM
Special weather statement, Jun 14, 2:31 AM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Albany NY
231 AM EDT Mon Jun 14 2021

NYZ039-040-082-140745-
Southern Fulton-Northern Fulton-Montgomery-
231 AM EDT Mon Jun 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON AND MONTGOMERY
COUNTIES...

At 231 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Stratford to near
Dolgeville to near Springfield. Movement was northeast at 25 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Amsterdam, Gloversville, Johnstown, Canajoharie, Fonda, Fort Plain,
Dolgeville, St. Johnsville, Ephratah, Broadalbin, Hagaman,
Northville, Mayfield, Stratford, Fort Johnson, Ames, Cranberry Creek,
Northampton Beach Public Campground, Caroga Lake and Tribes Hill.

This includes Interstate 90 between exits 27 and 29.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4311 7477 4313 7473 4314 7474 4315 7471
      4317 7470 4328 7471 4323 7454 4324 7433
      4322 7432 4322 7422 4323 7422 4324 7414
      4290 7410 4282 7425 4279 7427 4278 7444
      4287 7476 4302 7474
TIME...MOT...LOC 0631Z 243DEG 20KT 4328 7472 4305 7476 4290 7483

BGM
Special weather statement, Jun 14, 2:33 AM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Albany NY
233 AM EDT Mon Jun 14 2021

NYZ038-140730-
Southern Herkimer-
233 AM EDT Mon Jun 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HERKIMER
COUNTY...

At 233 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Poland to near Middleville to near
Cedarville. Movement was east at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Ohio,
Newport, Middleville, Poland, Cold Brook, Cedarville, Russia,
Fairfield, Elizabethtown, Norway, Ingham Mills, Spinnerville, Cedar
Lake and Farrel Corner.

This includes Interstate 90 between exits 29A and 30.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4322 7507 4324 7507 4323 7509 4326 7516
      4330 7515 4330 7512 4334 7507 4334 7487
      4329 7471 4317 7470 4317 7472 4315 7471
      4314 7474 4313 7473 4311 7477 4308 7477
      4302 7474 4293 7475 4290 7520 4305 7522
TIME...MOT...LOC 0633Z 260DEG 27KT 4326 7508 4311 7502 4298 7510

BGM
Special weather statement, Jun 14, 3:11 AM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Albany NY
311 AM EDT Mon Jun 14 2021

NYZ033-039-042-043-140815-
Southern Fulton-Hamilton-Northern Washington-Northern Warren-
311 AM EDT Mon Jun 14 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HAMILTON...WARREN...SOUTHERN FULTON AND NORTHERN WASHINGTON
COUNTIES...

At 311 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Minerva to near Johnsburg to near
Sacandaga Campground. Movement was east at 35 mph.

Locations impacted include...
Gloversville, Johnstown, Warrensburg, Whitehall, Johnsburg, Hartford,
Dolgeville, Broadalbin, Mayfield, Hague, Wells, Eagle Point
Campground, Scaroon Manor Public Campground, Comstock, Bolton
Landing, Rogers Rock Campground, Chestertown, North Creek, Sacandaga
Campground and Huletts Landing.

This includes Interstate 87 between exits 23 and 26.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4381 7408 4374 7404 4381 7338 4359 7343
      4363 7330 4353 7324 4335 7337 4344 7372
      4337 7415 4310 7433 4310 7412 4298 7410
      4299 7415 4305 7476 4307 7477 4311 7477
      4305 7452 4315 7433 4380 7425
TIME...MOT...LOC 0711Z 262DEG 32KT 4377 7403 4357 7406 4338 7420

BGM
Special weather statement, Jun 14, 3:46 AM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Albany NY
346 AM EDT Mon Jun 14 2021

NYZ039>041-049-050-082-140815-
Southern Fulton-Eastern Schenectady-Northern
Fulton-Montgomery-Southern Saratoga-Northern Saratoga-
346 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SCHENECTADY...
SOUTHEASTERN FULTON...WEST CENTRAL SARATOGA AND EAST CENTRAL
MONTGOMERY COUNTIES...

At 345 AM EDT, a strong thunderstorm was located near Johnstown,
moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Amsterdam, Gloversville, Johnstown, Fonda, Glenville, Broadalbin,
Hagaman, Mayfield, Fort Johnson, Galway, Tribes Hill, Caroga Lake
Public Campground, Perth, Berkshire, Fultonville, Bleecker, Meco,
West Perth, Munsonville and Shaw Corners.

This includes Interstate 90 between exits 27 and 28.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4313 7452 4316 7401 4289 7402 4295 7452
TIME...MOT...LOC 0745Z 271DEG 24KT 4304 7442

BGM
Special weather statement, Jun 14, 5:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
539 AM EDT Mon Jun 14 2021

NYZ033-042-141015-
Hamilton-Northern Warren-
539 AM EDT Mon Jun 14 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HAMILTON AND
NORTHWESTERN WARREN COUNTIES...

At 538 AM EDT, a strong thunderstorm was located near Speculator,
moving east at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Speculator, Lewey Lake Campground, North River, Sled Harbor, Sodom,
Bakers Mills, Sabael, Perkins Clearing, Edwards Hill and Christian
Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4380 7406 4378 7405 4377 7406 4375 7406
      4375 7403 4358 7395 4351 7457 4362 7462
      4381 7411 4381 7408
TIME...MOT...LOC 0938Z 249DEG 33KT 4359 7449

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:12 AM EDTSpecial Weather StatementALYHerkimer63 min
Jun 14, 1:32 AM EDTSpecial Weather StatementALYHerkimer58 min
Jun 14, 2:07 AM EDTSpecial Weather StatementALYHamilton53 min
Jun 14, 2:31 AM EDTSpecial Weather StatementALYFulton, Montgomery74 min
Jun 14, 2:33 AM EDTSpecial Weather StatementALYOneida57 min
Jun 14, 2:48 AM EDTAreal Flood AdvisoryALYHerkimer5 hr
Jun 14, 3:11 AM EDTSpecial Weather StatementALYWarren64 min
Jun 14, 3:46 AM EDTSpecial Weather StatementALYFulton29 min
Jun 14, 5:56 AM EDTSpecial Weather StatementALYColumbia49 min
Jun 14, 8:07 AM EDTSpecial Weather StatementALYRensselaer38 min
Jun 14, 9:10 AM EDTSpecial Weather StatementALYRensselaer50 min
Jun 14, 10:44 AM EDTSpecial Weather StatementALYMontgomery46 min
Jun 14, 11:12 AM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie33 min
Jun 14, 1:24 PM EDTSpecial Weather StatementALYSchoharie36 min
Jun 14, 2:14 PM EDTSpecial Weather StatementALYFulton31 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery57 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery52 min
Jun 14, 3:17 PM EDTSpecial Weather StatementALYHerkimer43 min
Jun 14, 3:25 PM EDTSpecial Weather StatementALYFulton50 min
Jun 14, 4:01 PM EDTSpecial Weather StatementALYSchoharie29 min
Jun 14, 4:17 PM EDTSevere Thunderstorm WarningALYSchoharie58 min
Jun 14, 4:27 PM EDTSpecial Weather StatementALYFulton33 min
Jun 14, 4:43 PM EDTSpecial Weather StatementALYHamilton47 min
Jun 14, 4:45 PM EDTSpecial Weather StatementALYGreene45 min
Jun 14, 5:02 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie58 min
Jun 14, 5:09 PM EDTSpecial Weather StatementALYSchoharie21 min
Jun 14, 5:19 PM EDTSpecial Weather StatementALYSchoharie26 min
Jun 14, 5:35 PM EDTSpecial Weather StatementALYHamilton40 min
Jun 14, 5:39 PM EDTSpecial Weather StatementALYUlster51 min
Jun 14, 6:15 PM EDTSpecial Weather StatementALYGreene30 min
Jun 14, 6:17 PM EDTSpecial Weather StatementALYDutchess43 min
Jun 14, 8:42 AM EDTSpecial Weather StatementALYBennington48 min
Jun 14, 6:22 AM EDTAreal Flood AdvisoryALYBerkshire2 hr
Jun 14, 6:44 AM EDTSpecial Weather StatementALY31 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.